0
shopping_cart
Cold, Flu & Allergy / Equate / Grape Flavor Junior Strength 100mg Ibuprofen Chewable Tablets

Product ID: | 84244 |
---|---|
Brand: | Equate |
Item Name: | Grape Flavor Junior Strength 100mg Ibuprofen Chewable Tablets |
Size: | 2 ct |
Current Price: | $ 8.29 |
Unit Price: | $4.15 / ct |
Description: | Compare to the active ingredient of Children's Motrin. Equate Children's Ibuprofen Chewable Tablets 100 mg Grape Flavor provides multiple symptom relief that lasts up to 8 hours. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID) that temporarily reduces fever and provides temporary relief of minor aches and pains due to the common cold flu sore throat headaches and toothaches. Chewable tablets are a convenient choice for on-the-go families. No dosing container or water is needed. Equate Children's Ibuprofen Chewable Tablets are a pain reliever and fever reducer specifically formulated for children ages 2-11. This product is free of gluten and preservatives. |
Features: | FSAHSA |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.